# SDR AALA202306230457

- Difficulty date: May 5, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINENANCE: CORROSION ON FORWARD CABIN FLOOR SEAT TRACK AT FR 20 AND -Y1292. REPLACED SEAT TRACK PER SRM 51-42-11.
